# SDR ABXA00108

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning
- Condition: Illuminated
- Location: Antiskid Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, ANTISKID LIGHT CAME ON 'LF0 AND LFI' LIGHTS ON SKID CONTROL PANEL WERE ON.  AFTER RECYCLING THE GEAR, LIGHTS WENT OUT.  TROUBLESHOT ANTISKID SYSTEM IAW DC8 MM.  NO DEFECTS WERE FOUND, OPS CHECKED GOOD.
